New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?  
Microgynon-effects after 10 yrs??!
8 Replies
nic - September 3

I've been on Microgynon 30 for almost 10 yrs and have never experienced any significant problems. However over the past few months (after a traumatic period in my life) im finding myself increasingly depressed and emotional. It is only doing a little research that raised the question in my mind of whether microgynon is elevating my feelings and moods. I'm interested if anyone knows of this pill having this effect after so long of using it or has experienced it themselves. It is totally out of character for myself not to have "come out of the other side" so to speak annd is really impacting on my life.


Dianne - September 4

Nic different pills are right for different people. As for you, the Microgynon 30 was good not until after 10 years before you see any side effects. Unlike a friend of mine who use the microgynon 30 that even in just 2 months of using she already experience this unreasonable mood swings. Most of my friends who had switched to microgynon has the same experience, mood swings, paranoid and extremely anxious. This pill reveals the monster side of them actually.

Anyways nic, so did you see your doctor and ask for any opinion like swithcing to another pill maybe?


Nazarena V. - September 4

According to my doctor, Microgynon 30 is a combined oral contraceptive tablet - it is mainly used for contraception amongst other things.

I have been on Microgynon 30 for around 5 months now. Not long enough to know if it is right for me or not.
As of now it does not give me any headaches..I used to get daily headaches while being on my previous pill. My blood pressure seems to be normal' as well. PMS seems to be a lot better and my period pains have gone. Such a big relief on my part actually.


Monster Micro - September 4

for my 2nd month in using the microgynon 30, my partner sends me back to the doctor because he noticed that i easily get mad even at little things which actually not the normal me.


dora - October 7

10 years? that's long enough to have side-effects. i think he best way is to consult your gyne.


virra - October 7

maybe you should switch to another pills. all i know is that long term of using birth control pills maybe dangerous to health sometimes.


hale - October 16

that's what they call long term side-effects!it actually happens to medical hep for this.


mia - October 17

if the side effects are just moods wings, i don't see any problem with it. mood swings like depressions are treatable.


diane - October 23

are there any medications for mood swings? is it possible to use anti-depressants for mood swings?



You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question